# SDR CA031020001

- Difficulty date: September 19, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED UPON APPROACH, THE MLG DID NOT EXTEND AND THE DISAGREE MSG APPEARED. A SECOND ATTEMPT PRODUCED THE SAME RESULTS. THE LANDING GEAR WAS SUCCESSFULLY EXTENDED MANUALLY IAW EMERGENCY PROCEDURE.  THE AIRCRAFT RETURNED TO SERVICE FOLLOWING REPLACEMENT OF THE FOLLOWING PARTS.   MLG SELECTOR VALVE, P/N 750005000, S/N 0828  MLG PRIORITY VALVE, P/N 4619-3, S/N 1157 NLG PRIORIY VALVE, P/N 4622,S/N 1172  NOTE: DURING INSPECTION/TROUBLESHOOTING OF THE AIRCRAFT BY THE MECANIC, EVIDENCE OF HEAVY HYD LEAKAGE WAS FOUND AT THE MLG SELECTOR VALVE.
